# SDR UIEA2017103002139

- Difficulty date: October 27, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,963 hours, 20,540 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Status Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE R ENG PRV. STATUS MESSAGE CLEARED IAW AMM REF 36-00-00.
